# SDR UALA2011092605188

- Difficulty date: September 23, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 75,034 hours, 21,774 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fueling Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WILL NOT TAKE FUEL, FOUND C-B OUT A9 FUELING VALVES ON THE P34 PANEL MAIN E&E BAY.  FLT DECK. P6-1 PANEL C-B E6 FOR FUELING VALVES POPPED.
